Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

On the critical semilinear wave equation outside convex obstacles


Authors: Hart F. Smith and Christopher D. Sogge
Journal: J. Amer. Math. Soc. 8 (1995), 879-916
MSC: Primary 35L70; Secondary 58G16, 58G20, 58G25
MathSciNet review: 1308407
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 35L70, 58G16, 58G20, 58G25

Retrieve articles in all journals with MSC: 35L70, 58G16, 58G20, 58G25


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1995-1308407-1
PII: S 0894-0347(1995)1308407-1
Article copyright: © Copyright 1995 American Mathematical Society